Toggle Main Menu Toggle Search

Open Access padlockePrints

A matrix-based approach to solving the inverse Frobenius–Perron problem using sequences of density functions of stochastically perturbed dynamical systems

Lookup NU author(s): Professor Daniel Coca



This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).

Publication metadata

Author(s): Nie X, Coca D

Publication type: Article

Publication status: Published

Journal: Communications in Nonlinear Science and Numerical Simulation

Year: 2018

Volume: 54

Pages: 248-266

Print publication date: 01/01/2018

Online publication date: 31/05/2017

Acceptance date: 18/05/2017

Date deposited: 23/11/2022

ISSN (print): 1007-5704

Publisher: Elsevier BV


DOI: 10.1016/j.cnsns.2017.05.011


Altmetrics provided by Altmetric